Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to ``Projective planes.''


Author: Marshall Hall
Journal: Trans. Amer. Math. Soc. 65 (1949), 473-474
MSC: Primary 48.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0029515-X
Correction: Trans. Amer. Math. Soc. 65 (1949), 473-474.
Original Article: Trans. Amer. Math. Soc. 65 (1949), 473-474.
MathSciNet review: 0029515
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0029515-X
Article copyright: © Copyright 1949 American Mathematical Society